# SDR 97ZZZM1072

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138GL
- Make and model: Beech 1900C
- Aircraft serial: UC138
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Sw
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7168 - MCO-FLL - LANDING GEAR WILL NOT RETRACT.  AIRCRAFT FERRIED TO MIA.  REMOVED AND REPLACED SQUAT SWITCH.  SATISFACTORY GEAR SWINGS.  (M)
